Document Detail

An efficient method for systems of variable coefficient coupled burgers' equation with time-fractional derivative.
MedLine Citation:
PMID:  24222745     Owner:  NLM     Status:  In-Data-Review    
A new homotopy perturbation method (NHPM) is applied to system of variable coefficient coupled Burgers' equation with time-fractional derivative. The fractional derivatives are described in the Caputo fractional derivative sense. The concept of new algorithm is introduced briefly, and NHPM is examined for two systems of nonlinear Burgers' equation. In this approach, the solution is considered as a power series expansion that converges rapidly to the nonlinear problem. The new approximate analytical procedure depends on two iteratives. The modified algorithm provides approximate solutions in the form of convergent series with easily computable components. Results indicate that the introduced method is promising for solving other types of systems of nonlinear fractional-order partial differential equations.
Hossein Aminikhah; Nasrin Malekzadeh
Related Documents :
18399075 - Granular kernel trees with parallel genetic algorithms for drug activity comparisons.
18253385 - Measurement range analysis in moiré evaluation fizeau interferometry.
18632335 - Globally convergent algorithms for estimating generalized gamma distributions in fast s...
18239705 - Algorithm study of collins formula and inverse collins formula.
10990855 - Femtonewton force spectroscopy of single extended dna molecules.
22854575 - Preparing, handling, and applying caged compound solutions for acousto-optical deflecto...
Publication Detail:
Type:  Journal Article     Date:  2013-10-10
Journal Detail:
Title:  TheScientificWorldJournal     Volume:  2013     ISSN:  1537-744X     ISO Abbreviation:  ScientificWorldJournal     Publication Date:  2013  
Date Detail:
Created Date:  2013-11-13     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101131163     Medline TA:  ScientificWorldJournal     Country:  England    
Other Details:
Languages:  eng     Pagination:  687695     Citation Subset:  IM    
Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht 41938, Iran.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Effect of emitted wavelength and light guide type on irradiance discrepancies in hand-held dental cu...
Next Document:  Cyclin D1 G870A polymorphism and risk of nasopharyngeal carcinoma: a meta-analysis.